# SDR SIMA20140420003

- Difficulty date: April 20, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 25,369 hours, 21,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED MAIN CABIN DOOR HARD TO OPEN & CLOSE.  SERVICED MAIN DOOR ROLLERS IAW AMM 53-21-02, OPERATIONS CHECKED GOOD.
